| Catalog Number |
405901 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4)
g2: foreign - event occurred in south africa.H6: proposed component code - mechanical (g04) - retractor.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product was requested but not returned from the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that during a procedure, the shoehorn was being used to position the implants when it snapped at the tip.The surgery was completed using the same device.No patient consequences were reported as a result of the event.Attempts have been made and no further information has been provided.